Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Quadratic spline interpolation


Author: M. J. Marsden
Journal: Bull. Amer. Math. Soc. 80 (1974), 903-906
MSC (1970): Primary 41A10
DOI: https://doi.org/10.1090/S0002-9904-1974-13566-4
MathSciNet review: 358154
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Birkhoff and C. R. de Boor, Piecewise polynomial interpolation and approximation, Approximation of Functions (Proc. Sympos. General Motors Res. Lab., 1964), Elsevier, Amsterdam, 1965, pp. 164-190. MR 32 #6646. MR 189219
  • 2. T. R. Lucas, Error bounds for interpolating cubic splines under various end conditions, Notices Amer. Math. Soc. 19 (1972), A-795. Abstract #699-B15.
  • 3. M. J. Marsden, Cubic spline interpolation of continuous functions. J. Approximation Theory 10 (1974), 103-111. MR 350267
  • 4. M. J. Marsden, An identity for spline functions with applications to variation-diminishing spline approximation, J. Approximation Theory 3 (1970), 7-49. MR 40 #7682. MR 254474
  • 5. M. J. Marsden and I. J. Schoenberg, On variation diminishing spline approximation methods, Mathematica (Cluj) 8 (31) (1966), 61-82. MR 35 #4648. MR 213791
  • 6. A. Sharma and A. Meir, Degree of approximation of spline interpolation, J. Math. Mech. 15 (1966), 759-767. MR 33 #3006. MR 194800
  • 7. S. Nord, Approximation properties of the spline fit, Nordisk Tidskr. Informations-Behandling (BIT) 7 (1967), 132-144. MR 36 #1887. MR 218803
  • 8. F. B. Richards, Convergence of natural spline interpolations on uniform subdivisions, J. Approximation Theory (to appear). MR 364957
  • 9. F. Schurer and E. W. Cheney, On interpolating cubic splines with equally-spaced nodes, Nederl. Akad. Wetensch. Proc. Ser. A 71=Indag. Math. 30 (1968), 517-524. MR 40 #6129. MR 252914

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A10

Retrieve articles in all journals with MSC (1970): 41A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13566-4

American Mathematical Society